| Model Number |
977C165 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Neurological Deficit/Dysfunction (1982)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received by a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).Information was reported that during the patient's lead implant procedure they had a loss of motor signal.The lead was removed from the patient and the surgeon finished with wound closure.After the patient was closed up they regained 60% of their motor signal.Additional information was reported that the cause of the loss of motor signal was not determined.The patient was sent home from the hospital today ((b)(6) 2020) with 100% return of motor signal.The issue was resolved.No further information was reported.